# SDR AALA202408208003

- Difficulty date: August 10, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: D5313505120190
- Condition: Not Reported
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FORWARD RIGHT HAND DOOR CUTOUT SURROUND PANEL AND FRAME AT FR 16 RIGHT PER EA 353946, THE UPPER CORNER DOUBLER AT FR 16 AND S12R NEEDS TO BE REPLACED AS OUTLINED IN THE INSTRUCTIONS ON THE EA. MAINTENANCE REPLACED THE UPPER CORNER DOUBLER PER EA 353946.
